# SDR FDEA202407271161

- Difficulty date: July 27, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Component: Flap, Airbus
- Component part number: A579603000351
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (6 MM) WAS FOUND AT RH WING CENTER FLAP RIB 27 AFT AREA OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE FLANGE REPAIR AT RIB27, S-2.7~2.8 AND EXTERNAL DOUBLER REPAIR AT   RIB26~27, S-2.2~2.1 I.A.W FEDEX EA NO:T6-5750-T0380123 P1, SEQ NO:762, TITLE:WINGS-FLIGHT   SURFACES-RH CENTER FLAP-CRACKS IN UPPER FLANGES OF RIB 12 AND 27-ALI 575306-01-1A.   THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
